I have been off of birth controls for 3 months now. I was getting very light bleeding for 1-2 days at a time multiple times a month. Now, this month, I have had a period for a little over a week. Is this normal? Should I be concerned about a long lasting period?View Thread
I actually have a semi-related question. Your 3rd comment might be the answer: Missed ovulations--with a missed ovulation the lining of the uterus does not shed all at once. This can result in a missed flow, a too-light flow (just part of the top layer is shed), or even prolonged/erratic flows
I have been off birth control for 3 months and trying to have a bbaby. Aug and Sept. I just got very very light spotting for a day or two. This happened a few times throughout those 2 months. Now in Oct., I got my period a little heavier but it is lasting more than 7 days.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.